# SDR SWAA105067

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 11,953 hours, 7,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT OVERHEAD BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW 3.  RELAMPED LIGHT PER MM.
